# SDR MALA964965

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 493.247
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND DENT DAMAGE TO LOWER FUSELAGE SKIN JUST AFT OF FS 493.247 AND ON BOTH LEFT AND RIGHT SIDE OF BL 0.  COMBINED AREA OF DENT DAMAGE IS APPROX 14 INCHES BY 9 INCHES.  DETEMINED THAT A SURFACE REPAIR DOUBLER OF 15 INCHES BY 7.5 INCHES WOULD SUFFICIENTLY COVER AND REINFORCE AFFECTED AREA.  FABRICATED A 15 INCH BY 7.5 INCH REPAIR SURFACE DOUBLER, PREPPED, PRIMED AND INSTALLED IAW FAIRCHILD SRM 53-90-20, PGS 61-62, REV JAN 18/93.  (M)
